Your browser do not support script. Here are news slide. Research Staff

Hwang, Jenn Fang

photo

Dr. Hwang's major research interests is elliptic partial differential equations, especially in the minimal surface equation and capillary surface equation.


Email : majfh AT math.sinica.edu.tw
Phone:+886 2 2368-5999 ext. 632
Fax: +886 2 2368-9771

Publications :

1.  (with Tienchen Chu) On trimming a triangle, Chinese J. Math. , 8(1980), 85-92
2.  Phragmen-Lindelof theorem for the minimal surface equation, Proc. Amer. Math. Soc. , 104(1988), 825-828
3.  Comparison principles and Liouville theorems for prescibed mean curvature equations in unbounded domains, Annali Scuola Norm. Sup. Pisa, IV 15(1988), 341-355., (1988)
4.  (with R. Finn) On the comparison principle for capillary surfaces, J. Fac. Sci. Univ. Toykyo Sect. I.A., Math. , 36(1989), 131-134
5.  Growth property for the minimal surface equation in unbounded domains, Proc. Amer. Math. Soc. , 121(1994), 1027-1037
6.  On the uniqueness of capillary surfaces over an infinite strip, Pacific J. Math. , 169(1995), 95-105
7.  (with Chiun-Chuan Chen) math symbols by mimetex is a math symbols by mimetex function on math symbols by mimetex, Tsing Hua Lectures on Geometry and Analysis, (ed. S.T. Yau), International Press (1995), 51-58
8.  A uniqueness theorem for the minimal surface equation, Pacific J. Math. , 1767(1996), 357-364
9.  Catenoid-like solutions for the minimal surface equation, Pacific J. Math. , 183(1998), 91-102
10.  Structural Inequalities Method for Uniqueness Theorems for the Minimal Surface Equation, Joint Australian-Taiwanese Workshop on Analysis and Applications, (Brisbane, March, 1997), Proceedings of CMA, Australian National University, vol 37, 1999, 47-52., (1999)
11.  (with Yi Fang) A note on Shiffman's theorems, Geom. Dedicata , 81(2000), 167-171
12.  (with Yi Fang) Curvature estimates for minimal annuli and non-compact Douglas-Plateau problem, Comm. Anal. Geom. , 8(2000), 871-904
13.  (with Chun-Chung Hsieh, Fei-Tsen Liang) Phragmen -Lindelmath symbols by mimetexf theorem for minimal surface equation in higher dimensions, Pacific J. Math. , 207(2002), no. 1, 183-198
14.  (with Yi Fang) New examples of reflectively symmetric minimal surfaces bounded by parallel straight lines, J.Geom. , 75(2002), no. 1-2, 74-96
15.  How many theorems can be derived from a vector function-on uniqueness theorems for the minimal surface equation, Taiwanese J. Math. , 7(2003), no. 4, 513-539
16.  (With Yi Fang) When is a minimal surface a minimal graph?, Pacific J. Math. , 207(2002), no. 2, 359-376
17.  (with Jih-Hsin Cheng) Properly embedded and immersed minimal surfaces in the Heisenberg group, Bull. Aus. Math. Soc. , 70(2004), 507-520
18.  (with Jih-Hsin Cheng!Andrea Malchiodi!Paul Yang) Minimal surfaces in pseudohermitian geometry, Annali della Scuola Normale Superiore di Pisa Classe di Scienze V , 4(2005), no. 1, 129-177
19.  (with Jih-Hsin Cheng ! Paul Yang) Existence and uniqueness for P-area minimizers in the Heisenberg group, Mathematische Annalen , 337(2007), no. 2, 253-293
20.  (with Jih-Hsin Cheng!Paul Yang) Regularity of C1 smooth solutions with prescribed p-mean curvature in the Heisenberg group, Math. Annalen , 344(2009), no. 1, 1-35
21.  (with Jih-Hsin Cheng!Andrea Malchiodi!Paul Yang) An elementary geometric proof for a Bernstein-type theorem in the Heisenberg group, (preprint), 0-0
22.  (with Jih-Hsin Cheng) Variations of generalized area functionals and p-area minimizers of bounded variation in the Heisenberg group, Bulletin of the Institute of Mathematics, Academia Sinica, New Series , 5(2010), no. 4, 369-412
23.  (with Jih-Hsin Cheng!Andrea Malchiodi!Paul Yang) A Codazzi-like equation and the singular set for smooth surfaces in the Heisenberg group, JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK , 671(2012), 131-198
24.  (with Jih-Hsin Cheng) Uniqueness of generalized p-area minimizers and integrability of a horizontal normal in the Heisenberg group, Calculus of Variations and PDE , 50(2014), 579-597
25.  (with Jih-Hsin Cheng, Hung-Lin Chiu, Paul Yang) Strong Maximum principle for generalized p-mean curvature operator in the Heisenberg group, (preprint), 0-0
26.  (with Jih-Hsin Cheng, Hung-Lin Chiu, Paul Yang) Umbilicity and characterization of Pansu spheres in the Heisenberg group, Journal fur die reine und angewandte Mathematik (2015), 0-0
27.  (with Jih-Hsin Cheng, Hung-Lin Chiu, Paul Yang) Umbilic hypersurfaces of constant sigma-k curvature in the Heisenberg group, Calculus of Variations and Partial Differential Equations , 55(2016-06), no. 3